# SDR IXXA0200104S

- Difficulty date: July 31, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FOURTH LEFT CABIN WINDOW FRAME FUSELAGE STATION 490 LONGERON 16L.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL
